Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Break out on neck and chest. Have acne. What can help?

I am 30, male and relatively healthy. Other then needing to lose like 30 pounds. I went to Texas a couple weeks ago and went swimming in a lake and in a pool a lot. Now I am back in Cali and have started to break out a lot on my neck and chest and back. I havent had acne in a long time. The bumps are red and tiny, buy look like pimples . They are spreading and I tried using a loofa sponge and skin cleanser to clear it up, but its getting worse. I havent noticed any pain or tenderness or itching. What could they be?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
It appears that you developed "Miliaria" also known as prickly heat due to sun exposure. For the betterment do cold compression over the affected area. Apply calamine lotion over the area. Wear cotton clothes and avoid heat and humidity. Most of the times it gets better within 7-14 days.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor